# SDR DALA2023040502656

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 82,389 hours, 31,334 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 AILERON TRIM ACTUATOR MUST BE REPLACED DUE TO BEARING FOUND SEIZED REF AA WORKCARD 2711-01030-01. CORRECTIVE ACTION: REPLACED AILERON TRIM ACTUATOR ON AA WORKCARD 2711-01030-01. (4746540)
